| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
06/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 150 to 200mg/dl.The customer feels well and did not report symptoms at the time of call.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 284 and 316mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer states that she had been taking too much insulin and she was feeling bad having dizzy spells.Customer was not experiencing symptoms at the time of call.Customer did not have to seek any medical assistance as a result of using the meter.